# SDR SWIA202265459

- Difficulty date: February 10, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 33,225 hours, 21,900 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FWD BAGGAGE BAY FS581.00  HAS AREAS OF CORROSION (MARKED)     (C-CHECK RO 4/25/2022)    BLENDED FWD BAGGAGE BAY FS581.00 IN LIMITS AND RESTORED REF REO 690-53-31-625 REV.-- DATED 2022-02-22. LEAK CHECK GOOD. COMPLIED WITH 51-900-1002-SKY.
